# SDR UPS96221515

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING NR 4 SLAT SKIN TOP SIDE AT OTBD HOOK HAS SEVERAL CRACKS AROUND FASTENERS.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED AND INSTALLED PLATE PER SRM 57-50-3.
